# SDR AALA201712249013

- Difficulty date: December 23, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 11,822 hours, 4,576 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFT BAG PIT FLOOR PANEL 151MK DELAMINATED. REPLACED FLOOR PANEL 151MK.
